# SDR USAA2009110393017

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 68,985 hours, 47,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DAILY - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 747, S19R.  REPAIRED FUSELAGE SKIN AT BS 747, S19R IAW B737 SRM 53-00-01 REPAIR 31.
